Author Topic: Casino  (Read 1030 times)

[Buddie]

Casino
« on: April 26, 2022, 10:00:41 am »
Hi yes I need help with benzo thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #1 on: April 26, 2022, 10:03:56 am »
Hello [...],

Welcome to BenzoBuddies, it is good to have you here!  We would like to know a bit of your story so we can know how to direct you here.  Are you looking to taper off benzos?  If so, we can help you with that.  Please reply and fill us in on your needs.

Again, welcome,

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #2 on: April 26, 2022, 10:32:32 am »
Hi I'm new.  for an insomnia I took ssri for 10 months it hurt me.ptesp started with 10 + 10 and then went to the community given 25 + 40.  now after a year and 5 months I am at 10 drops.  I have anxiety I can't breathe anxiety in my stomach cramps stomach I don't assimilate water eat doesn't go down every now and then I vomit it hurts my head.  you say do TC? thanks ah I also take lithium.  has not breathed for 4 months pass?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #3 on: April 26, 2022, 12:18:33 pm »
Can you be a little more specific, what benzodiazepine are you taking and what is your dose?  I don't understand what 10 + 10 and 25 + 40 mean and what is TC.  Can you also explain what  "community" is? 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #4 on: April 26, 2022, 01:03:11 pm »
i am taking delorazepam 25 morning 40 evening.  now after 1 year I take 10 drops.  but I have chest pain stomach cramps I feel anxiety vomiting food and water stopping in my stomach muscles moving tinnitus I can hardly breathe despair agitated cold sweat sternum pain lower belly cramps.  i am trying cbd community and a center to cure you
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #5 on: April 26, 2022, 01:18:58 pm »
Thank you for letting us know a little more about your situation, here are some links which may help you understand your situation better and get member input for your situation.  Are we to understand you've reduced your dose of Delorazepam in the last year, if so, how often do you reduce and by how much?  We recommend reducing your dose by about 5-10% every couple of weeks or whatever your symptoms dictate so you can stay functional so if you are tapering, you may be going too fast.

There is no cure for benzodiazepine withdrawal, the only way to recover is to taper from the drug and suffer through the symptoms until you heal which can take a long time.

The Ashton Manual
   
Planning Your Withdrawal (Taper)

Withdrawal Support (during your taper)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #6 on: April 28, 2022, 10:48:24 am »
hello thanks for the reply.  I am not well the fact is that I was not well taking the drops I was agitated.  now i don't remember i didn't do a linear cone i just know that now i'm always agitated i find it hard to breathe i have cramps sternum and stomach vomiting and as if the water and food does not go down it stops in the belly.  this morning I had breakfast with you but I threw up like nothing. I have the muscles that vibrate but the invalidating thing is the breath and the stomach and sternum cramps.  it's hard to live like this i can't get out of the house for so long that i'm upset what should i do?  will all this pass?  20 days don't do anything to me anymore.  I took the GGs because I was abstinent from paroxetine and didn't want to take it back but I wasn't that bad before.  I was sick when I increased the GG and decreased a mess
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #7 on: April 28, 2022, 10:57:08 am »
10 drops I wanted to write not 20 days
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #8 on: April 28, 2022, 12:45:47 pm »
I don't know if English is your first language but if one of these other versions of the Ashton manual is better I'd recommend you read chapter 3, it will list your symptoms and why you feel them, it will help you understand what's happening to you.

https://www.benzo.org.uk/ashlangs.htm

What you're feeling is normal for those of us who are dependent on the drug and withdrawing from it, and it can go away if you can successfully taper off the drug.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Casino
« Reply #9 on: April 28, 2022, 03:19:08 pm »
guys and hard acid vomiting I can no longer eat anything strong bad stomach 24 hours hunger for air I can't do it anymore
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.